Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 23, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 14, 2007, 7:20 PM MDT for Quay County, New Mexico. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2007, 7:20 PM MDT (01:20 UTC)
- Expired
- May 14, 2007, 8:00 PM MDT
- In force
- 40 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
County Quay County, NM
The radar
The Cannon AFB radar (KFDX), 61 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 2645 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KABQ 150120 SVRABQ NMC037-150200- /O.NEW.KABQ.SV.W.0023.070515T0120Z-070515T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 720 PM MDT MON MAY 14 2007 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO * UNTIL 800 PM MDT * AT 714 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SAN JON...OR ABOUT 22 MILES EAST OF TUCUMCARI...AND MOVING EAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 9 MILES SOUTHWEST OF GLENRIO AROUND 800 PM MDT... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. LAT...LON 3517 10345 3499 10344 3498 10303 3525 10304 $$ 23
2 follow-up statements
000 WWUS55 KABQ 150140 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 738 PM MDT MON MAY 14 2007 NMC037-150200- /O.CON.KABQ.SV.W.0023.000000T0000Z-070515T0200Z/ QUAY- 738 PM MDT MON MAY 14 2007 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL QUAY COUNTY UNTIL 800 PM MDT... AT 734 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES EAST OF SAN JON...OR ABOUT 30 MILES EAST OF TUCUMCARI...MOVING EAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES SOUTHWEST OF GLENRIO AROUND 800 PM MDT... DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. LAT...LON 3517 10345 3499 10344 3498 10303 3525 10304 $$ 23
000 WWUS55 KABQ 150202 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 801 PM MDT MON MAY 14 2007 NMC037-150211- /O.EXP.KABQ.SV.W.0023.000000T0000Z-070515T0200Z/ QUAY- 801 PM MDT MON MAY 14 2007 ...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR EAST CENTRAL QUAY COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAS EXITED THE WARNED AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM ADDITIONAL THUNDERSTORMS. LAT...LON 3517 10345 3499 10344 3498 10303 3525 10304 $$ 23
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 3:00 PM MDT, 4 hours 20 minutes earlier.
Area forecast discussion, May 14, 3:00 PM MDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT MON MAY 14 2007 ...ACTIVE WEATHER PATTERN EXPECTED FOR THE REMAINDER OF THE WEEK... .DISCUSSION... OVERALL INHERITED FORECAST PACKAGE IN GOOD SHAPE WITH ONLY A FEW MINOR TWEAKS HERE AND THERE. UPPER LEVEL RIDGE CONTINUES TO BREAK DOWN SLIGHTLY AS A TROUGH MIGRATES EASTWARD OVER THE NRN ROCKIES. DISTURBANCES ALOFT EMBEDDED WITHIN SW FLOW WILL CONTINUE TO TRACK ACROSS THE REGION...ENHANCING VERTICAL ASCENT. IN ADDITION...STEEP LAPSE RATES IN EXCESS OF 9.5C/KM IS AIDING IN INCREASED CONVECTION OVER THE WRN MOUNTAINS. MOISTURE RELATIVELY MARGINAL ALONG/WEST OF THE CONTINENTAL DIVIDE...WHERE 700MB DEW POINT DEPRESSIONS EXCEED 20C PER GFS90. GUSTY AND ERRATIC WINDS ARE POSSIBLE THROUGHOUT NM... ESPECIALLY WITH THE AFOREMENTIONED DRIER STORMS. FOR TONIGHT...THE HIGHEST THREAT FOR PCPN WILL SHIFT TO THE NE QUADRANT OF THE STATE WHERE A SURFACE BOUNDARY WILL SLIDE SOUTHWARD THRU THE PLAINS FROM ERN CO. COOLER READINGS AND INCREASED BOUNDARY LAYER MOISTURE WILL INVADE THE ERN HALF OF NM...EVENTUALLY SQUEEZING THRU THE CENTRAL MOUNTAIN CHAIN TUE AFTERNOON. EXPECT BELOW CANYON WINDS TO DEVELOP AROUND DAYBREAK WITHIN THE RIO GRANDE VALLEY. MET ADVERTISING 25KT WINDS...WHICH LOOKS REASONABLE ATTM. EXPECT SCATTERED SHOWERS AND STORMS TO DEVELOP THROUGHOUT THE STATE...HOWEVER LESS COVERAGE IS EXPECTED OVER THE NE PLAINS WITHIN COOLER/MORE STABLE ENVIRONMENT. STRONG BELOW CANYON WINDS MAY ALLOW FOR SOME PCPN SHADOWING WITHIN THE RIO GRANDE VALLEY...HOWEVER STEERING FLOW MAY OVERCOME SOME OF THE CANYON WIND EFFECTS. ATTM...WILL FOCUS HIGHEST POPS WITHIN THE MIDDLE RIO GRANDE VALLEY OVER THE WEST MESA AND FOOTHILLS. STORMS ACROSS THE WRN HIGH TERRAIN WILL BE WETTER IN NATURE...HOWEVER DEW POINT DEPRESSIONS ALOFT REMAIN RELATIVELY HIGH ALONG THE AZ BORDER. WEATHER PATTERN GETS RATHER INTERESTING FOR TUES NIGHT AS UPSLOPE FLOW COMBINED WITH A DISTURBANCE ALOFT MAY ALLOW FOR A MCS TO FORM ALONG THE ERN SLOPES OF THE CENTRAL/SRN MOUNTAINS AND TRACK ACROSS THE SE PLAINS. INCREASED POPS OVER THIS REGION INTO THE LIKELY CAT AND INSERTED LOCALLY HEAVY RAINFALL WORDING INTO THE ZONES. THREAT FOR SEVERE WEATHER APPEARS MARGINAL...HOWEVER INCREASED SHEAR MAY ALLOW FOR AN ISOLATED STORM OR TWO. WILL UPDATE THE HWO TO MENTION HEAVY RAINFALL CONCERN FOR TUE NIGHT/WED MORNING. FOCUS FOR STORMS WILL SHIFT TO THE SW PARTS OF THE STATE WED WHERE BOUNDARY LAYER MOISTURE MAY ADVECT INTO ERN AZ. WITH THIS IN MIND... EXPECT IN INCREASE IN THUNDERSTORM COVERAGE OVER THIS REGION. E/SE LOW LEVEL FLOW COMBINED WITH UPPER LEVEL DISTURBANCES MOVING ALONG THE NRN PERIPHERY OF THE UPPER RIDGE WILL ALLOW FOR AFTERNOON AND EVENING SHOWERS/STORMS. A TROUGH WILL DEEPEN TO OUR NORTH FOR THE UPCOMING WEEKEND...WHICH SHOULD SHOVE THE UPPER RIDGE AND MOISTURE EASTWARD. INCREASING SW FLOW WILL ALLOW FOR WARMER/QUIETER WEATHER CONDITIONS FOR SUNDAY INTO MONDAY. DPORTER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 51 84 52 81 / 5 10 20 20 GALLUP.......................... 41 79 43 76 / 5 10 20 20 GRANTS.......................... 45 78 46 74 / 20 20 40 30 GLENWOOD........................ 51 88 52 84 / 5 10 20 30 CHAMA........................... 38 69 36 69 / 20 50 50 40 LOS ALAMOS...................... 47 70 42 68 / 20 30 50 40 RED RIVER....................... 38 58 33 60 / 30 40 40 40 TAOS............................ 44 67 40 69 / 20 30 40 30 SANTA FE........................ 46 68 43 66 / 30 20 50 30 SANTA FE AIRPORT................ 48 70 45 68 / 30 20 50 30 ESPANOLA........................ 48 75 47 73 / 20 30 40 30 ALBUQUERQUE HEIGHTS............. 58 76 53 72 / 20 20 50 30 ALBUQUERQUE VALLEY.............. 53 78 48 74 / 20 20 50 30 ALBUQUERQUE FOOTHILLS........... 55 75 50 71 / 20 30 50 40 ALBUQUERQUE WEST MESA........... 57 75 52 72 / 20 20 50 30 SOCORRO......................... 55 83 54 75 / 10 20 40 30 SANDIA PARK/CEDAR CREST......... 45 69 40 66 / 30 30 50 40 MORIARTY/ESTANCIA............... 47 72 43 68 / 30 30 50 40 CARRIZOZO....................... 55 79 50 71 / 20 30 60 40 RUIDOSO......................... 48 68 43 61 / 20 30 60 40 RATON........................... 48 63 44 67 / 40 30 40 30 LAS VEGAS....................... 46 62 39 62 / 30 30 50 30 ROY............................. 50 64 45 66 / 40 30 40 30 CLAYTON......................... 51 64 46 68 / 50 30 20 20 SANTA ROSA...................... 56 70 50 70 / 30 30 60 50 TUCUMCARI....................... 56 69 49 69 / 30 30 30 40 FORT SUMNER..................... 55 71 52 69 / 20 30 60 40 CLOVIS.......................... 54 68 50 66 / 20 30 40 50 PORTALES........................ 54 69 51 67 / 20 40 50 50 ROSWELL......................... 59 78 54 69 / 10 30 60 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 46
Hazardous weather outlook, May 14, 3:29 PM MDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 329 PM MDT MON MAY 14 2007 NMZ001>021-026-151200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 329 PM MDT MON MAY 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... SMALL HAIL AND GUSTY WINDS UP TO 50 MPH ARE POSSIBLE ACROSS CENTRAL AND NORTHERN NEW MEXICO THROUGH THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HEAVY RAINFALL IS POSSIBLE TUESDAY NIGHT INTO WEDNESDAY MORNING FOR LOCATIONS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...GENERALLY SOUTH OF INTERSTATE 40. LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. IN ADDITION...A FEW STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY NIGHT THROUGH WEDNESDAY MORNING FOR LOCATIONS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN AND SOUTH OF INTERSTATE 40. DPORTER
In the hours before
Special weather statement, May 14, 4:30 PM MDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 430 PM MDT MON MAY 14 2007 NMZ009-142345- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- 430 PM MDT MON MAY 14 2007 ...STRONG THUNDERSTORMS SOUTHERN SANDOVAL COUNTY... STRONG THUNDERSTORMS ARE MOVING EAST ALONG THE BERNALILLO AND SANDOVAL COUNTY LINE NEAR RIO RANCHO AND CORRALES...AND THESE STORMS WILL SPREAD EAST OVER INTERSTATE 25 TOWARD BERNALILLO AND PLACITAS THROUGH EARLY EVENING. EXPECT BRIEF HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL UP TO DIME SIZE...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS MOVE SLOWLY TO THE EAST. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES... ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Special weather statement, May 14, 4:31 PM MDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 431 PM MDT MON MAY 14 2007 CORRECTED TYPO IN HEADLINE NMZ009-142345- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- 431 PM MDT MON MAY 14 2007 ...STRONG THUNDERSTORMS MOVING ACROSS SOUTHERN SANDOVAL COUNTY... STRONG THUNDERSTORMS ARE MOVING EAST ALONG THE BERNALILLO AND SANDOVAL COUNTY LINE NEAR RIO RANCHO AND CORRALES...AND THESE STORMS WILL SPREAD EAST OVER INTERSTATE 25 TOWARD BERNALILLO AND PLACITAS THROUGH EARLY EVENING. EXPECT BRIEF HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL UP TO DIME SIZE...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS MOVE SLOWLY TO THE EAST. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES... ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Special weather statement, May 14, 4:57 PM MDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 457 PM MDT MON MAY 14 2007 NMZ006-007-013-150000- FAR NORTHEAST PLAINS-HARDING COUNTY-QUAY COUNTY- 457 PM MDT MON MAY 14 2007 ...STRONG THUNDERSTORM MOVING OVER SOUTHERN UNION...FAR EASTERN HARDING AND FAR NORTHEASTERN QUAY COUNTY... AT 453 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING HEAVY RAINFALL...WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 7 MILES SOUTHWEST OF HAYDEN. MOVEMENT WAS EAST AT 10 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL SOUTHEASTERN UNION COUNTY...RURAL EXTREME NORTHEASTERN QUAY COUNTY AND RURAL EAST CENTRAL HARDING COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 23
Special weather statement, May 14, 5:57 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 557 PM MDT MON MAY 14 2007 NMZ006-012-013-150045- CONCHAS LAKE/GUADALUPE COUNTY-HARDING COUNTY-QUAY COUNTY- 557 PM MDT MON MAY 14 2007 ...STRONG THUNDERSTORM MOVING OVER SOUTHERN HARDING...NORTH CENTRAL QUAY AND EXTREME EAST SAN MIGUEL COUNTIES... AT 555 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING HEAVY RAINFALL...WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 12 MILES NORTHWEST OF LOGAN. MOVEMENT WAS EAST AT 10 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EXTREME EAST CENTRAL SAN MIGUEL COUNTY...RURAL NORTH CENTRAL QUAY COUNTY AND RURAL SOUTHEASTERN HARDING COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 23
Special weather statement, May 14, 6:11 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 611 PM MDT MON MAY 14 2007 NMZ016-017-150115- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- 611 PM MDT MON MAY 14 2007 ...STRONG THUNDERSTORM MOVING OVER CENTRAL LINCOLN COUNTY... AT 610 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING HEAVY RAINFALL...WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 10 MILES NORTHWEST OF WHITE OAKS. MOVEMENT WAS NORTHEAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE ANCHO AND JICARILLA. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. 23
Special weather statement, May 14, 6:41 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 641 PM MDT MON MAY 14 2007 NMZ013-150130- QUAY COUNTY- 641 PM MDT MON MAY 14 2007 ...STRONG THUNDERSTORMS MOVING OVER NORTHEAST QUAY COUNTY... AT 640 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING HEAVY RAINFALL...WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING FROM NARA VISA TO 9 MILES EAST OF LOGAN. MOVEMENT WAS EAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTHEASTERN QUAY COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. NORMALLY DRY ARROYOS WILL START TO FLOW. 23
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 3:08 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola | 67 min |
| May 15, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley | 61 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.